Select Page
image_pdfimage_print

Two more weeks of not being able to eat or drink anything without it causing spasmodic pain is taking its toll. The heartburn, indigestion, upset stomach, and gastric pain that follows from swallowing even a sip of water has become more than I can bear. Some nights the pain is excruciating, and nothing I am prescribed seems to work. Both Mylanta and Gaviscon cause immediate projectile vomiting. Taking paracetamol with my top-up Sevredol pills makes no difference. And Omeprazole and Domperidone don’t prevent the nausea or pain either.

Knowing that anything I eat or drink is going to result in pain is a huge turn off. I crave things like a glass of water, a cup of tea, a yoghurt milk drink, but then regret it once the pain kicks in after just a few sips and works its way down my digestive tract.

The hospice nurse and doctor visited me at home on Thursday, but the regime they put me on made no real difference. I learned that Mylanta caused me to vomit violently. When I contacted the hospice over Queen’s Birthday weekend and was put on Gaviscon I discovered these antacid tablets did the same thing.

I feel myself getting weaker by the day and I am now desperately hoping that a there is a plan B that will work and get rid of the pain. I have survived the long weekend and now have my hopes that the hospice team will be able to make the pain go away.